Alert archive / Florida / River Flood Warnings in 2008
River Flood Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 5, 2008, 11:14 AM CDT for Okaloosa County, Santa Rosa County, Florida. It took effect at Apr 6, 2008, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2008, 11:14 AM CDT (16:14 UTC)
- In effect from
- Apr 6, 2008, 7:00 PM CDT
- Expired
- Apr 6, 2008, 9:20 AM CDT
- In force
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 85 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Coldwater Creek near Milton (MLNF1). The gauge peaked at 9.05 ft at Apr 6, 2008, 10:00 PM CDT.
- Action stage
- 5 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02370500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 051614 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1114 AM CDT SAT APR 05 2008 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. MURDER CREEK AT BREWTON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. .HEAVY RAINFALL HAS CAUSED SIGNIFICANT RISES ALONG AREA RIVERS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC003-060640- /O.NEW.KMOB.FL.W.0005.080405T2322Z-080406T2140Z/ /FSHA1.1.ER.080405T2322Z.080406T0000Z.080406T1540Z.UU/ 1114 AM CDT SAT APR 05 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE FISH RIVER NEAR SILVERHILL * FROM THIS EVENING UNTIL LATE TONIGHT * AT 10AM SATURDAY THE STAGE WAS...8.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 11.2 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT 11 FEET...FLOOD STAGE...COUNTY ROAD 48 FLOODS AT THE BRIDGE. $$ ALC039-053-FLC033-091-061614- /O.NEW.KMOB.FL.W.0006.080406T0600Z-080407T0800Z/ /BWMA1.1.ER.080406T0600Z.080406T1200Z.080407T0200Z.NO/ 1114 AM CDT SAT APR 05 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE MURDER CREEK AT BREWTON * FROM LATE TONIGHT UNTIL LATE SUNDAY NIGHT * AT 10AM SATURDAY THE STAGE WAS...13.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 22 FEET * FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 23 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY EVENING. * AT 23 FEET...THE HIGHWAY 29 BRIDGE ACROSS MURDER CREEK AND THE HIGHWAY 31 BRIDGE ACROSS BURNT CORN CREEK WILL BE FLOODED. $$ ALC053-FLC033-061614- /O.NEW.KMOB.FL.W.0007.080406T1647Z-080409T1200Z/ /CTYF1.1.ER.080406T1647Z.080407T1200Z.080409T0600Z.NO/ 1114 AM CDT SAT APR 05 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE ESCAMBIA RIVER NEAR CENTURY * FROM SUNDAY MORNING UNTIL WEDNESDAY MORNING * AT 10AM SATURDAY THE STAGE WAS...9.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 17.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * AT 17.5 FEET...SOME FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE UNTIL THE RIVER LEVEL DROPS BELOW 13 FEET. $$ FLC091-113-061614- /O.NEW.KMOB.FL.W.0008.080406T2300Z-080407T0900Z/ /MLNF1.1.ER.080406T2300Z.080407T0000Z.080407T0300Z.NO/ 1114 AM CDT SAT APR 05 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BIG COLDWATER CREEK NEAR MILTON * FROM SUNDAY EVENING UNTIL LATE SUNDAY NIGHT * AT 10AM SATURDAY THE STAGE WAS...5.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 10 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING. * AT 10 FEET...FLOODING OF LOWLANDS AND SOME FISH CAMPS WILL OCCUR AS THE CREEK RISES ABOVE 10 FEET. $$
3 follow-up statements
000 WGUS84 KMOB 060231 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 931 PM CDT SAT APR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA AND FLORIDA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG AREA RIVERS. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC003-061620- /O.EXT.KMOB.FL.W.0005.000000T0000Z-080406T1620Z/ /FSHA1.2.ER.080405T1857Z.080406T0100Z.080406T1020Z.UU/ 931 PM CDT SAT APR 05 2008 ...FLOOD WARNING CONTINUES FOR THE FISH RIVER NEAR SILVERHILL * UNTIL SUNDAY MORNING. * AT 7PM SATURDAY THE STAGE WAS 13.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. AT 13.0 FEET, HOUSES ON RIVER RD. BEGIN TO FLOOD $$ FLC091-113-070231- /O.EXT.KMOB.FL.W.0008.080407T0000Z-080407T1200Z/ /MLNF1.1.ER.080407T0000Z.080407T0000Z.080407T0600Z.NO/ 931 PM CDT SAT APR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE BIG COLDWATER CREEK NEAR MILTON * FROM TOMORROW EVENING UNTIL MONDAY MORNING * AT 7PM SATURDAY THE STAGE WAS 7.7 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 10.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. $$ FLC091-070231- /O.EXT.KMOB.FL.W.0011.080406T1200Z-080407T1800Z/ /CRVF1.1.ER.080406T1200Z.080407T0000Z.080407T1200Z.NO/ 931 PM CDT SAT APR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM EARLY SUNDAY MORNING UNTIL MONDAY AFTERNOON. * AT 7PM SATURDAY THE STAGE WAS 6.6 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 8.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
000 WGUS84 KMOB 061408 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 908 AM CDT SUN APR 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC003-FLC033-070808- /O.EXT.KMOB.FL.W.0012.000000T0000Z-080407T0808Z/ /STXA1.2.ER.080406T0002Z.080406T1400Z.080407T0208Z.NO/ 908 AM CDT SUN APR 06 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE STYX RIVER NEAR ELSANOR * UNTIL LATE TONIGHT. * AT 6AM SUNDAY THE STAGE WAS 15.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. $$ ALC003-061949- /O.EXT.KMOB.FL.W.0005.000000T0000Z-080406T1949Z/ /FSHA1.2.ER.080405T1857Z.080406T0100Z.080406T1349Z.UU/ 908 AM CDT SUN APR 06 2008 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE FISH RIVER NEAR SILVERHILL * UNTIL THIS AFTERNOON. * AT 8AM SUNDAY THE STAGE WAS 11.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * THE RIVER WILL GRADUALLY FALL TO BELOW FLOOD STAGE BY NOON TODAY. * AT 11 FEET, FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE $$ ALC003-FLC033-070032- /O.EXT.KMOB.FL.W.0009.000000T0000Z-080407T0032Z/ /BRPF1.1.ER.080406T0541Z.080406T1400Z.080406T1832Z.NO/ 908 AM CDT SUN APR 06 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * UNTIL THIS EVENING. * AT 7AM SUNDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. *AT 13 FEET, RIVER BEGINS TO LEAVE ITS BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$ FLC091-113-071200- /O.CON.KMOB.FL.W.0008.080407T0000Z-080407T1200Z/ /MLNF1.1.ER.080407T0000Z.080407T0000Z.080407T0600Z.NO/ 908 AM CDT SUN APR 06 2008 THE FLOOD WARNING CONTINUES FOR THE BIG COLDWATER CREEK NEAR MILTON * FROM THIS EVENING THROUGH MONDAY MORNING. * AT 8AM SUNDAY THE STAGE WAS 8.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 10 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 10 FEET, FLOODING OF LOWLANDS AND SOME FISH CAMPS WILL OCCUR AS THE CREEK RISES ABOVE 10 FEET. $$ FLC091-071408- /O.CON.KMOB.FL.W.0011.000000T0000Z-080407T1800Z/ /CRVF1.1.ER.080406T1513Z.080407T0000Z.080407T1200Z.NO/ 908 AM CDT SUN APR 06 2008 THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM LATE THIS MORNING UNTIL MONDAY AFTERNOON. * AT 8AM SUNDAY THE STAGE WAS 7.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 8.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$ ALC097-061438- /O.CAN.KMOB.FL.W.0000.000000T0000Z-080406T2230Z/ /SARA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 908 AM CDT SUN APR 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU SARA AT SARALAND * NO FLOODING IS OCCURRING AND NO FLOODING IS FORECAST * FLOOD STAGE IS 4 FEET * AT 8AM SUNDAY THE STAGE WAS 3 FEET AND FALLING. $$
000 WGUS84 KMOB 061420 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 920 AM CDT SUN APR 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN FLORIDA... BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. .RECENT HEAVY RAINS HAD CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLC091-113-061450- /O.CAN.KMOB.FL.W.0008.000000T0000Z-080407T1200Z/ /MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 920 AM CDT SUN APR 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE BIG COLDWATER CREEK NEAR MILTON. * AT 9AM SUNDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CREST AT 9.2 FEET LATE TONIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 5, 10:39 AM CDT, 35 minutes earlier.
Area forecast discussion, Apr 5, 10:39 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1039 AM CDT SAT APR 5 2008
.UPDATE (REST OF TODAY)...CURRENTLY WE ARE MONITORING A NEW COMPLEX
OF STORMS OFF THE MOUTH OF THE MISSISSIPPI RIVER THAT IS MOVING
NORTHEAST TOWARDS THE WESTERN FLORIDA PANHANDLE. ALREADY HAVE
PRECIPITATION ESTIMATES OF 5 TO 8 INCHES (WITH LOCALIZED 10 INCH
AMOUNTS) ON NEXRAD FROM CENTRAL MOBILE COUNTY EAST TO NORTHERN SANTA
ROSA COUNTY. THE KMOB AND KEVX NEXRADS ARE IN TROPICAL ZR MODE...AND
THAT IS KEEPING RAIN TOTALS FAIRLY CLOSE TO THE GROUND LEVEL RAIN
GAGE MEASUREMENTS. AS THE COMPLEX OVER THE GULF MOVES NORTHEAST
TOWARDS THE PANHANDLE AREA...ANY ADDITIONAL RAINFALL WILL AGGRAVATE THE
PRE-EXISTING DEEP SATURATION OF THE GROUND AND THE CURRENT FLOODING
PROBLEMS COULD BECOME EVEN MORE WIDESPREAD. WE PUT A FLASH FLOOD
WATCH UP FOR OUR SOUTHERN ZONES EAST OF MOBILE BAY COVERING THE ZONE
OF MAXIMIZED RAINFALL ACCUMULATION FROM THIS MORNING...ESSENTIALLY
CENTRAL BALDWIN EAST ACROSS THE INLAND AREAS OF ESCAMBIA...SANTA ROSA
AND NORTHERN OKALOOSA COUNTIES. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 55 79 54 / 100 05 20 20
PENSACOLA 72 59 77 59 / 100 20 20 20
DESTIN 72 61 75 58 / 100 20 20 20
EVERGREEN 71 53 81 48 / 100 10 20 20
WAYNESBORO 67 48 80 49 / 50 05 10 10
CAMDEN 67 52 81 49 / 100 05 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
COVINGTON...ESCAMBIA...LOWER BALDWIN...AND UPPER BALDWIN.
FL...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 5, 10:00 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1000 AM CDT SAT APR 5 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061500- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1000 AM CDT SAT APR 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. FORECASTERS CONTINUE TO WATCH A BAND OF MODERATE TO HEAVY RAINFALL STREAMING NORTHEAST OVER COASTAL SOUTHWEST ALABAMA...UP ACROSS THE INTERSTATE 65 CORRIDOR AND POINTS EAST...INCLUDING THE WESTERN FLORIDA PANHANDLE. THE FLOODING THREAT WILL REMAIN THIS MORNING AS PERIODS OF HEAVY RAIN CONTINUE TO TRAIN OVER AREAS THAT HAVE ALREADY SEEN UPWARDS OF 6 TO 9 INCHES OF RAIN OVERNIGHT. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS POSSIBLE THROUGH EARLY SATURDAY AFTERNOON...AGGRAVATING THE FLOODING...ESPECIALLY OVER POOR DRAINAGE AND LOW LYING AREAS. RAIN SWOLLEN CREEK BEDS WILL LIKELY CONTAIN FAST FLOWS ALONG WITH SOME MODERATE LOCALIZED RIVER FLOODING. OCCASIONAL STRONG WINDS WILL OCCUR THROUGH EARLY AFTERNOON PROVIDING A THREAT TO MARINERS OPERATING ON THE OFFSHORE WATERS AND AREA BAYS. IN ADDITION...A FEW THUNDERSTORMS ALONG THE COASTAL SECTIONS AND OVER THE GULF WATERS MAY BECOME STRONG WITH GUSTY SURFACE WINDS AND FREQUENT LIGHTNING. THE AREAS OF RAIN AND THUNDERSTORMS WILL BEGIN TO TAPER OFF BY MIDDAY AS THE WEATHER SYSTEM MOVES EASTWARD. THERE IS AN INCREASED RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN INCREASING SOUTHEASTERLY WIND AND BUILDING SEAS TUESDAY THROUGH THURSDAY WILL BRING INCREASED HAZARDS FOR BOATERS AND AN INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG AREA BEACHES. A COLD FRONT WILL ADVANCE SOUTHEAST THROUGH THE OUTLOOK AREA ON FRIDAY...BRINGING THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA WILL BE NEEDED TODAY DUE TO A HEIGHTENED THREAT OF RIVER AND FLASH FLOODING.
In the hours before
Special weather statement, Apr 5, 5:41 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 541 AM CDT SAT APR 5 2008 ALZ062>064-FLZ002-051145- UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-COASTAL ESCAMBIA- INCLUDING THE CITIES OF...DAUPHIN ISLAND... 541 AM CDT SAT APR 5 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN...MOBILE AND ESCAMBIA COUNTIES... AT 536 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 11 MILES NORTHEAST OF ROSINTON TO 12 MILES NORTHWEST OF WEST END OF DAUPHIN ISLAND...AND MOVING SOUTHEAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... ROSINTON...LOXLEY...SILVERHILL...ROBERTSDALE...WEST END OF DAUPHIN ISLAND...ROBERTSDALE...TURKEY BRANCH AND SUMMERDALE THROUGH 645 AM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Apr 5, 6:59 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
659 AM CDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD I65 AND AIRPORT BLVD 30.68N 88.13W
04/05/2008 MOBILE AL LAW ENFORCEMENT
MOBILE POLICE REPORTS THAT FLASH FLOODING IS STILL
ONGOING...NOW ACROSS THE ENTIRE CITY OF MOBILE. SEVERAL
CARS ARE STILL SUBMERGED AND WATER RESCUES HAVE BEEN
TAKING PLACE DURING THE EARLY MORNING HOURS.
0615 AM FLASH FLOOD CHICKASAW 30.76N 88.08W
04/05/2008 MOBILE AL LAW ENFORCEMENT
CHICKASAW POLICE INDICATES FLOODING CONTINUES ACROSS THE
CITY...ESPECIALLY IN THE TELEGRAPH ROAD AREA. SOME
VEHICLES ARE STALLED IN FLOOD WATERS.
0615 AM FLASH FLOOD SARALAND 30.82N 88.07W
04/05/2008 MOBILE AL LAW ENFORCEMENT
SEVERAL ROADS REMAIN FLOODED ACROSS THE CITY...ESPECIALLY
IN THE SHELTON BEACH AREA AND LOCATIONS SURROUNDING BAYOU
SARA. SOME HOMES WERE FLOODED IN THE SHELTON BEACH
ESTATES AREA.
0615 AM FLASH FLOOD PRICHARD 30.74N 88.09W
04/05/2008 MOBILE AL LAW ENFORCEMENT
PRICHARD POLICE REPORTS FLOODING CONTINUES ACROSS MUCH OF
THE CITY...ESPECIALLY IN THE ALABAMA VILLAGE AREA. SOME
VEHICLES HAVE BEEN SUBMERGED BY FLOOD WATERS.
&&
DLLocal storm report, Apr 5, 7:43 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
743 AM CDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD 1 WSW KNOLLWOOD HOSPITA 30.61N 88.19W
04/05/2008 MOBILE AL NWS EMPLOYEE
2 TO 3 FEET OF WATER WERE REPORTED OVER HILLCREST ROAD
DUE TO HALLS MILL CREEK LEAVING ITS BANKS.
&&
DLLocal storm report, Apr 5, 8:57 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD NE PACE 30.60N 87.16W
04/05/2008 SANTA ROSA FL EMERGENCY MNGR
WATER WAS REPORTED OVER US HIGHWAY 90 NEAR MAJORS STREET
IN PACE
&&
DLLocal storm report, Apr 5, 9:44 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
944 AM CDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLASH FLOOD PACE 30.60N 87.16W
04/05/2008 SANTA ROSA FL EMERGENCY MNGR
MULTIPLE ROADS IN THE PACE AREA WERE BEING BARRICADED DUE
TO FLOOD WATERS
&&
DLLocal storm report, Apr 5, 10:00 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 4 NNE PACE 30.66N 87.14W
04/05/2008 SANTA ROSA FL EMERGENCY MNGR
A CAR WAS SUBMERGED IN HIGH WATER IN THE HAMMERSMITH
SUBDIVISION BETWEEN PACE AND MILTON. THE DRIVER HAD TO BE
RESCUED FROM THE HIGH WATERS. WATER ALSO FLOODED A HOME
IN THE AREA.
&&
DLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:41 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 24 min |
| Apr 5, 5:48 AM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| Apr 5, 7:51 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 39 min |
| Apr 5, 8:45 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 2 hr |
| Apr 5, 9:43 AM CDT | Flash Flood Watch | MOB | 4 hr | |
| Apr 5, 10:42 AM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 2 hr |
| Apr 5, 11:14 AM CDT | River Flood Warning | MOB | Escambia, Okaloosa | 11 hr |
| Apr 5, 11:14 AM CDT | River Flood Warning | MOB | Escambia | 11 hr |
| Apr 5, 1:11 PM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 9 hr |
| Apr 5, 1:11 PM CDT | River Flood Warning | MOB | Escambia | 37 hr |
| Apr 5, 6:12 PM CDT | River Flood Warning | MOB | Okaloosa | 4 days |
Nearby
River Flood Warnings in Florida, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.